Advertisement

hot sweats / flushes – medication or condition ?

in by jo k
0

hello.
I am a newbie who was diagnosed possibbly ? 3 days ago with a combanation of chrones, Ankylosing spondylitis and Psoriatic arthritis. i have been put on a course of meds plaquemil, sulfasalazine .. plus naprosen and nexuim .. also lyrical for pain .
Im aware of most of the commen side affects i think but since takeing them i have been getting periods of 10mins where i go red hot and sweat pours out of my face and even tho im an english girl living in oz it wasnt particularly that hot.
please could you tell me do you think this is a side affect of the meds or a symptom of autoimmune disorders?
like i say a newbie to this and quite scared to be honast
many thanks if you answer


About jo k

Conditions: IBD-Crohn’s, Psoriasis, Rheumatoid Arthritis

Doctors seen: Prefer not to answer

Treatment: Prescription medication/shots

Children: 2

Age: 35-44

jo k
0

2 Answers

0

What you are describing sounds like a hot flash that can be a combination of hormones, a combination of the medications you are prescribed, and the reaction your nervous system creates when you are experiencing pain. It can be difficult to diagnose the exact cause and it is equally difficult to fix. Hot flashes can also be a symptom of pre-menopause or early menopause. The onset of menopause can be influenced by age, autoimmune conditions, and medications and again it is difficult to define. The best source of information would be your health care provider and your gynecologist. Many times the symptoms of hot flashes and sweats will diminish over time as your body adjusts to new medications. Give it some time, but don't hesitate to discuss it with your doctor for more suggestions.

Terri Forehand, RN
0

About Me:


Answered on April 8, 2013

0

Hello, I had the same happen while on lyrica and plaquenil. It sounds as if you are having side effects. Let your doctors know of the side effects and increase your water intake. If they speak with you about changing to Cymbalta, be very hesitant and read about it in depth. Protect your body with everything you can with good nutrients and juices.

belwood
0

About Me:


Answered on April 16, 2013

You must login or register to answer a question.